# SDR SWAA2022060902331

- Difficulty date: May 3, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BS 312-328; RBL 30 WL 208 (MARKED) / [01] REMOVED AND REPLACED INTERCOSTAL AT BS312-328 RBL30 WL208 PER SRM 51-40-02-0G-0 AND DRAWING# 141A5400 SHT 26 REV-;[02] VERIFIED CORRECTIVE ACTION #1;[03] VERIFIED TASK COMPLETE
